Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 145, Number 8

On suprema of autoconvolutions with an application to Sidon sets
Alexander Cloninger and Stefan Steinerberger.
Proc. Amer. Math. Soc. 145 (2017), 3191-3200
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652775
The number of ramified primes in number fields of small degree
Robert J. Lemke Oliver and Frank Thorne.
Proc. Amer. Math. Soc. 145 (2017), 3201-3210
Abstract, references and article information
Full-text PDF
MathSciNet review: 3652776
On the largest prime factors of consecutive integers in short intervals
Zhiwei Wang.
Proc. Amer. Math. Soc. 145 (2017), 3211-3220
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652777
Fourier–Mukai partners of elliptic ruled surfaces
Hokuto Uehara.
Proc. Amer. Math. Soc. 145 (2017), 3221-3232
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652778
On the construction of semisimple Lie algebras and Chevalley groups
Meinolf Geck.
Proc. Amer. Math. Soc. 145 (2017), 3233-3247
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652779
Permutation modules for the symmetric group
Clara Franchi, Alexander A. Ivanov and Mario Mainardis.
Proc. Amer. Math. Soc. 145 (2017), 3249-3262
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652780
Schur-Weyl duality and the free Lie algebra
Stephen Doty and J. Matthew Douglass.
Proc. Amer. Math. Soc. 145 (2017), 3263-3277
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652781
Invariant random subgroups of groups acting on hyperbolic spaces
D. Osin.
Proc. Amer. Math. Soc. 145 (2017), 3279-3288
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652782
On the Auslander–Reiten conjecture for Cohen–Macaulay local rings
Shiro Goto and Ryo Takahashi.
Proc. Amer. Math. Soc. 145 (2017), 3289-3296
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652783
Digital inversive vectors can achieve polynomial tractability for the weighted star discrepancy and for multivariate integration
Josef Dick, Domingo Gomez-Perez, Friedrich Pillichshammer and Arne Winterhof.
Proc. Amer. Math. Soc. 145 (2017), 3297-3310
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652784
On the congruence subgroup property for GGS-groups
Gustavo A. Fernández-Alcober, Alejandra Garrido and Jone Uria-Albizuri.
Proc. Amer. Math. Soc. 145 (2017), 3311-3322
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652785
Characterizations of blocks by Loewy lengths of their centers
Yoshihiro Otokita.
Proc. Amer. Math. Soc. 145 (2017), 3323-3329
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652786
Nielsen equivalence in Gupta-Sidki groups
Aglaia Myropolska.
Proc. Amer. Math. Soc. 145 (2017), 3331-3342
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652787
On the complexity of the chip-firing reachability problem
Bálint Hujter, Viktor Kiss and Lilla Tóthmérész.
Proc. Amer. Math. Soc. 145 (2017), 3343-3356
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652788
A characterization of $𝜇-$equicontinuity for topological dynamical systems
Felipe García-Ramos.
Proc. Amer. Math. Soc. 145 (2017), 3357-3368
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652789
Weyl’s Theorem for pairs of commuting hyponormal operators
Sameer Chavan and Raúl Curto.
Proc. Amer. Math. Soc. 145 (2017), 3369-3375
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652790
Weak compactness of sublevel sets
Warren B. Moors.
Proc. Amer. Math. Soc. 145 (2017), 3377-3379
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652791
On a group theoretic generalization of the Morse-Hedlund theorem
Émilie Charlier, Svetlana Puzynina and Luca Q. Zamboni.
Proc. Amer. Math. Soc. 145 (2017), 3381-3394
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652792
Tchakaloff’s theorem and $K$-integral polynomials in Banach spaces
Damián Pinasco and Ignacio Zalduendo.
Proc. Amer. Math. Soc. 145 (2017), 3395-3408
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652793
Isometric embedding of $ℓ_{1}$ into Lipschitz-free spaces and $ℓ_{∞}$ into their duals
Marek Cúth and Michal Johanis.
Proc. Amer. Math. Soc. 145 (2017), 3409-3421
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652794
On the notion of random chaos
Jan Andres.
Proc. Amer. Math. Soc. 145 (2017), 3423-3435
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652795
Remarks to Cartan’s Second Main Theorem for holomorphic curves into $\mathbb{P}^{N}(\mathbb{C})$
Liu Yang, Lei Shi and Xuecheng Pang.
Proc. Amer. Math. Soc. 145 (2017), 3437-3445
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652796
On operators satisfying the generalized Cauchy-Schwarz inequality
Hanna Choi, Yoenha Kim and Eungil Ko.
Proc. Amer. Math. Soc. 145 (2017), 3447-3453
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652797
The absence of global positive solutions to semilinear parabolic differential inequalities in exterior domain
Yuhua Sun.
Proc. Amer. Math. Soc. 145 (2017), 3455-3464
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652798
Commutants of weighted shift directed graph operator algebras
David W. Kribs, Rupert H. Levene and Stephen C. Power.
Proc. Amer. Math. Soc. 145 (2017), 3465-3480
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652799
Gradient estimates of mean curvature equations with semi-linear oblique boundary value problems
Jinju Xu and Lu Xu.
Proc. Amer. Math. Soc. 145 (2017), 3481-3491
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652800
Singularity of the generator subalgebra in $q$-Gaussian algebras
Chenxu Wen.
Proc. Amer. Math. Soc. 145 (2017), 3493-3500
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652801
On particles in equilibrium on the real line
Agelos Georgakopoulos and Mihail N. Kolountzakis.
Proc. Amer. Math. Soc. 145 (2017), 3501-3511
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652802
Critical metrics of the volume functional on manifolds with boundary
H. Baltazar and E. Ribeiro Jr..
Proc. Amer. Math. Soc. 145 (2017), 3513-3523
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652803
Note on asymptotically conical expanding Ricci solitons
John Lott and Patrick Wilson.
Proc. Amer. Math. Soc. 145 (2017), 3525-3529
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652804
The functional version of the Ball inequality
Qingzhong Huang and Ai-Jun Li.
Proc. Amer. Math. Soc. 145 (2017), 3531-3541
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652805
Pseudo-developing maps for ideal triangulations II: Positively oriented ideal triangulations of cone-manifolds
Alex Casella, Feng Luo and Stephan Tillmann.
Proc. Amer. Math. Soc. 145 (2017), 3543-3560
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652806
Aubert duals of strongly positive discrete series and a class of unitarizable representations
Ivan Matić.
Proc. Amer. Math. Soc. 145 (2017), 3561-3570
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652807
Interval decomposition of infinite zigzag persistence modules
Magnus Bakke Botnan.
Proc. Amer. Math. Soc. 145 (2017), 3571-3577
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652808
Weighted sub-Laplacians on Métivier groups: Essential self-adjointness and spectrum
Tommaso Bruno and Mattia Calzi.
Proc. Amer. Math. Soc. 145 (2017), 3579-3594
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652809
Topological invariant means on almost periodic functionals: Solution to problems by Dales–Lau–Strauss and Daws
Matthias Neufang.
Proc. Amer. Math. Soc. 145 (2017), 3595-3598
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652810
A countable free closed non-reflexive subgroup of $\mathbb{Z}^{\mathfrak{c}}$
Maria Vicenta Ferrer, Salvador Hernández and Dmitri Shakhmatov.
Proc. Amer. Math. Soc. 145 (2017), 3599-3605
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652811
On the minimal number of singular fibers in Lefschetz fibrations over the torus
András I. Stipsicz and Ki-Heon Yun.
Proc. Amer. Math. Soc. 145 (2017), 3607-3616
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652812
$\mathbb{Z}/2$-equivariant and $\mathbb{R}$-motivic stable stems
Daniel Dugger and Daniel C. Isaksen.
Proc. Amer. Math. Soc. 145 (2017), 3617-3627
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652813
Hidden symmetries via hidden extensions
Eric Chesebro and Jason DeBlois.
Proc. Amer. Math. Soc. 145 (2017), 3629-3644
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652814
Singular decompositions of a cap product
David Chataur, Martintxo Saralegi-Aranguren and Daniel Tanré.
Proc. Amer. Math. Soc. 145 (2017), 3645-3656
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3652815